# SDR FDEA202203090595

- Difficulty date: March 19, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 77,571 hours, 28,911 cycles
- System (JASC): 3400 · Navigation System
- Part: Adc
- Part number: 4040800912
- Part serial: 95034295
- Condition: Unknown
- Location: N/A
- Stage of operation: CL
- How discovered: V
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

PDIS  920     34-16  3550     19MAR22  CDG  OPEN  U  ON CLIMB THRU APPROXIMATELY FL280, THE FIRST  OFFICER S SPEED TAPE READ,  NO SPD  AND THE  ALTIMETER JUMPED SEVERAL HUNDRED FEET FOR  APPROXIMATELY 1 SECOND BEFORE RETURNING TO NORMAL. RH AND LH AIR DATA COMPUTERS BITE TESTED IAW AMM FIM 34-12 FT 813, ALSO FPDS TEST   C/W   IAW AMM 34-22-00-5-99, ALL TESTS PASSED, PITOT TUBES INSPECTED FOR CONTAMINATION   WITH NIL FINDINGS IAW AMM 34-11-01-6-0,  NO RELATIVE HISTORY FOUND IN 90 DAYS, A/C OK   FOR SERVICE.    MDIS  920     34-16  3554     19MAR22 22:24 CDG  FACT                                          REF WRI 34-16/3550, NEED TO REPLACE PRECAUTIONNARY                                R/H ADC COMPUTER.                                                                                                    R/I  19MAR22 22:27   CDG                                                                 REASON CODE : PREMATURE REMOVAL/INSTALLATION                                      OFF        MPN: 4040800-912                         POS: 2                                   SRL: 95034295                  TAG NBR: 6489E5                                     ON  MPN: 4040800-912          CPN: 3414864                                            SRL: 89122022                  TAG NBR: 2H4641
